# SDR N6WA2021121702

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10101
- Aircraft time: 43,163 hours, 32,530 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: False Indication
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MSG. PERFORMED GVI OF ALL THREE GEARS IAW CRJ-AMM-05-21-00. NO DEFECTS NOTED. DEFERRED LG RETRACTION ON OCN 70076166 PER MEL 32-30-01 CAT A AUTH BY MXC.
